MAUDE Adverse Event Report: 3D DIAGNOSTIX INC. 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE

3D DIAGNOSTIX INC. 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE
Lot Number 622216
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The guide did not position the implant in bone 1/2 off the pilot drill was lingual to the bone.There was a 5 mm width of bone.
 
Additional Manufacturer Narrative
The case was properly planned and an explanation to the doctor that it was already confirmed before proceeding, and only proceeded upon the doctor's approval.The issue was due to non-reliable input data.

Brand Name
3DDX SURGICAL GUIDE
Common Device Name
DENTAL IMPLANT SURGICAL GUIDE
Manufacturer (Section D)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer (Section G)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer Contact
ehab amin
24 denby rd
suite 148
allston, MA 02134
MDR Report Key25111315
Report Number3011429437-2026-00003
Device Sequence Number21394695
Product Code NDP
UDI-Device Identifier00850073333020
UDI-Public00850073333020
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number622216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown